# SDR SWAA2024120658508

- Difficulty date: November 10, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT ACCESS PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA 2024-686331<[01] REPLACED ANGLE AT ACCESS PANEL 834DZ ENTRY DOOR AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING # 411A2119 SHEET 72 REV: -. TOOL USED: CALIPER P/N: 500-196-30; S/N: B23353457; DUE DATE: 09-MAR-25.;[02] CERTIFIED CORRECTIVE ACTION
